Year 2019, Volume 6 , Issue 3, Pages 123 - 134 2019-09-13

Bijective S-boxes of different sizes obtained from quasi-cyclic codes

Dusan BİKOV [1] , İliya BOUYUKLİEV [2] , Stefka BOUYUKLİEVA [3]


The aim of this paper is to construct S-boxes of different sizes with good cryptographic properties. An algebraic construction for bijective S-boxes is described. It uses quasi-cyclic representations of the binary simplex code. Good S-boxes of sizes 4, 6, 8, 9, 10, 11, 12, 14, 15, 16 and 18 are obtained.
S-box, Simplex code, Quasi-cyclic codes
  • [1] D. Bikov, I. Bouyukliev, BoolSPLG: A library with parallel algorithms for Boolean functions and S-boxes for GPU.
  • [2] D. Bikov, I. Bouyukliev, Parallel Fast Walsh Transform Algorithm and its implementation with CUDA on GPUs, Cybernetics and Information Technologies, Cybernetics and Information Technologies 18(5) (2018) 21–43.
  • [3] I. Bouyukliev, D. Bikov, S. Bouyuklieva, S-boxes from binary quasi-cyclic codes, Electronic Notes in Discrete Mathematics 57 (2017) 67–72.
  • [4] C. Carlet, Boolean Functions for Cryptography and Error Correcting Codes, In: Boolean Models and Methods in Mathematics, Computer Science, and Engineering, Crama, Hammer, Cambridge University Press, 2010.
  • [5] C. Carlet, Vectorial Boolean Functions for Cryptography, In: Boolean Models and Methods in Mathematics, Computer Science, and Engineering, Crama, Hammer, (Eds.), Cambridge University Press, 2010.
  • [6] E. Z. Chen, New quasi-cyclic codes from simplex codes, IEEE Trans. Inform. Theory 53(3) (2007) 1193–1196.
  • [7] CUDA Zone.
  • [8] J.Daeman, V.Rijmen, The Design of Rijndael, AES–the advanced encryption standard, Springer- Verlag Berlin Heidelberg, 2002.
  • [9] I. Hussain, T. Shah, M. A. Gondal, W. A. Khan, Construction of Cryptographically Strong $8\times 8$ S-boxes, World Applied Sciences Journal 13 (2011) 2389–2395.
  • [10] G. Ivanov, N. Nikolov, S. Nikova, Reversed genetic algorithms for generation of bijective S-boxes with good cryptographic properties, Cryptogr. Commun. 8(2) (2016) 247–276.
  • [11] K. Lally, P. Fitzpatrick, Algebraic structure of quasi-cyclic codes, Discrete Applied Mathematics 111(1–2) (2001) 157–175.
  • [12] G. Leander, A. Poschmann, On the Classification of 4 Bit S-Boxes, In: Carlet C., Sunar B. (eds) Arithmetic of Finite Fields. WAIFI 2007. Lecture Notes in Computer Science, vol 4547. Springer, Berlin, Heidelberg (2007) 159–176.
  • [13] S. Ling, P. Solé, On the algebraic structure of quasi-cyclic codes I: finite fields, IEEE Trans. Inform. Theory 47(7) (2001) 2751–2760.
  • [14] F. J. MacWilliams, N. J. A. Sloane, The Theory of Error-Correcting Codes, North-Holland, Amsterdam 1977.
  • [15] NVIDIA Data Center.
  • [16] M. J. O. Saarinen, Cryptographic Analysis of all $ 4\times4 $–bit S–boxes, In: Proceedings of the 18th International Conference on Selected Areas in Cryptography, ser. SAC 11. Springer-Verlag (2012) 118–133.
  • [17] W. Zhang, Z. Bao, V. Rijmen, M. Liu, A New Classification of 4-bit Optimal S-boxes and Its Application to PRESENT, RECTANGLE and SPONGENT. In: Leander G. (eds) Fast Software Encryption. Lecture Notes in Computer Science, vol 9054. Springer, Berlin, Heidelberg (2015) 494– 515.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-5145-5297
Author: Dusan BİKOV

Orcid: 0000-0002-6730-1129
Author: İliya BOUYUKLİEV

Orcid: 0000-0002-9557-4749
Author: Stefka BOUYUKLİEVA (Primary Author)

Dates

Publication Date : September 13, 2019

Bibtex @research article { jacodesmath617232, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2019}, volume = {6}, pages = {123 - 134}, doi = {10.13069/jacodesmath.617232}, title = {Bijective S-boxes of different sizes obtained from quasi-cyclic codes}, key = {cite}, author = {Bi̇kov, Dusan and Bouyukli̇ev, İliya and Bouyukli̇eva, Stefka} }
APA Bi̇kov, D , Bouyukli̇ev, İ , Bouyukli̇eva, S . (2019). Bijective S-boxes of different sizes obtained from quasi-cyclic codes . Journal of Algebra Combinatorics Discrete Structures and Applications , 6 (3) , 123-134 . DOI: 10.13069/jacodesmath.617232
MLA Bi̇kov, D , Bouyukli̇ev, İ , Bouyukli̇eva, S . "Bijective S-boxes of different sizes obtained from quasi-cyclic codes" . Journal of Algebra Combinatorics Discrete Structures and Applications 6 (2019 ): 123-134 <https://dergipark.org.tr/en/pub/jacodesmath/issue/48724/617232>
Chicago Bi̇kov, D , Bouyukli̇ev, İ , Bouyukli̇eva, S . "Bijective S-boxes of different sizes obtained from quasi-cyclic codes". Journal of Algebra Combinatorics Discrete Structures and Applications 6 (2019 ): 123-134
RIS TY - JOUR T1 - Bijective S-boxes of different sizes obtained from quasi-cyclic codes AU - Dusan Bi̇kov , İliya Bouyukli̇ev , Stefka Bouyukli̇eva Y1 - 2019 PY - 2019 N1 - doi: 10.13069/jacodesmath.617232 DO - 10.13069/jacodesmath.617232 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 123 EP - 134 VL - 6 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.617232 UR - https://doi.org/10.13069/jacodesmath.617232 Y2 - 2019 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Bijective S-boxes of different sizes obtained from quasi-cyclic codes %A Dusan Bi̇kov , İliya Bouyukli̇ev , Stefka Bouyukli̇eva %T Bijective S-boxes of different sizes obtained from quasi-cyclic codes %D 2019 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 6 %N 3 %R doi: 10.13069/jacodesmath.617232 %U 10.13069/jacodesmath.617232
ISNAD Bi̇kov, Dusan , Bouyukli̇ev, İliya , Bouyukli̇eva, Stefka . "Bijective S-boxes of different sizes obtained from quasi-cyclic codes". Journal of Algebra Combinatorics Discrete Structures and Applications 6 / 3 (September 2019): 123-134 . https://doi.org/10.13069/jacodesmath.617232
AMA Bi̇kov D , Bouyukli̇ev İ , Bouyukli̇eva S . Bijective S-boxes of different sizes obtained from quasi-cyclic codes. Journal of Algebra Combinatorics Discrete Structures and Applications. 2019; 6(3): 123-134.
Vancouver Bi̇kov D , Bouyukli̇ev İ , Bouyukli̇eva S . Bijective S-boxes of different sizes obtained from quasi-cyclic codes. Journal of Algebra Combinatorics Discrete Structures and Applications. 2019; 6(3): 123-134.

Authors of the Article
Dusan BİKOV [1]
İliya BOUYUKLİEV [2]
Stefka BOUYUKLİEVA [3]